MAUDE Adverse Event Report: ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE

ABBOTT MEDICAL STEERABLE GUIDE CATHETER; CATHETER, STEERABLE
Model Number SGC0301
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not returning for evaluation.Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
It was reported that a mitraclip procedure was performed to treat functional mitral regurgitation (mr) with a grade of 4 on a patient with severely dilated anterior and posterior leaflets and enlarged atrium.A mitraclip ntr was inserted, and grasping was performed.However, difficulties visualizing the clip occurred, and the leaflets were unable to be grasped or captured.Therefore, the clip was removed from the patient.However, while removing the steerable guide catheter (sgc), it was observed that the atrial septum was damaged.There was no clinically significant delay in the procedure.
 
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The investigation was unable to determine a cause for the reported perforation.Perforation is listed in the instructions for use as a known possible complication associated with the mitraclip procedures.The reported minor injury/ illness / impairment was a result of case-specific circumstance no intervention/treatment was provided for the perforation.There is no indication of a product issue with respect to manufacture, design, or labeling.
 
Event or Problem Description
N/a.

Brand Name
STEERABLE GUIDE CATHETER
Common Device Name
CATHETER, STEERABLE
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ABBOTT VASCULAR, REG # 3005070406
3885 bohannon drive
menlo park CA 94025
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key24027177
Report Number2135147-2026-00211
Device Sequence Number21481491
Product Code DRA
UDI-Device Identifier08717648216824
UDI-Public(01)08717648216824(17)260731(10)50730R2049
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K172394
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/31/2026
Device Model NumberSGC0301
Device Catalogue NumberSGC0301
Device Lot Number50730R2049
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/17/2025
Supplement Date Received by Manufacturer03/03/2026
Initial Report FDA Received Date01/09/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/31/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
STEERABLE GUIDE CATHETER.
Outcome Attributed to Adverse Event Other;
Patient SexUnknown